It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-18-2011, 11:45 AM   #1
Junior Member
(female)
 
Join Date: Feb 2011
Location: United Kingdom
Posts: 12
lazza123 HB User
dizziness

Hi everyone
I am new to this site and I was hoping you may be able to help me find a dx as to why I am suffering with dizziness spells for a week at a time, (like this week), then I have 2 days free of dizziness (well almost) and now I woke this morning with a full blown bout of dizziness. MRI scan fine blood tests fine
BP boarder line, thanks for any info you may be able to give.
thanks lazza

 
Old 02-18-2011, 01:09 PM   #2
Senior Veteran
(male)
 
Join Date: Sep 2005
Location: Egypt
Posts: 1,671
cartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB User
Re: dizziness

So your bp is less than 140/90? for how long you have been having this dizziness?
And welcome to the boards, you will find it very useful!
Mike

 
Sponsors Lightbulb
   
Old 02-21-2011, 12:49 PM   #3
Junior Member
(female)
 
Join Date: Feb 2011
Location: United Kingdom
Posts: 12
lazza123 HB User
Re: dizziness

Hi,
I have had dizziness for over 20 years, but now it's every morning that i get up and when I move my head from side to side or up and down, then i get bad vertigo. no one seems to know what is going on and i am not given any meds for the boarder-line to high BP. Thanks again, will let you know what the ENT has to say next week.

Lazza123

 
Old 02-21-2011, 04:08 PM   #4
Senior Member
(male)
 
Join Date: Jul 2010
Location: Spain
Posts: 185
jeda HB Userjeda HB Userjeda HB Userjeda HB Userjeda HB User
Re: dizziness

I suppose that in the MRI, both your brain and your cervical vertebrae have been check.

But have you check your ears? Menier syndrome is a ear disease that can produce your symptoms.

Jesus

 
Old 02-22-2011, 04:47 AM   #5
Senior Veteran
(male)
 
Join Date: Sep 2005
Location: Egypt
Posts: 1,671
cartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB User
Re: dizziness

Oh my god Lazza,

I have the same thing since i was a little kid, no one seems to know what's going on. They have checked my ears and I had many blood tests. BUT when I took the high bp med it disappeared, I didn't had it since 2000 or so. Anyway, few months ago I tried to stop the bp med and it's back again after 1 week, although my bp was 140/90.

Anyway, this time I have stopped my med (this is day number 11 I guess) and it didn't come back. I think it's the supplements I take, not sure though.
Mike

 
Old 02-22-2011, 12:45 PM   #6
Junior Member
(female)
 
Join Date: Feb 2011
Location: United Kingdom
Posts: 12
lazza123 HB User
Re: dizziness

Hi
Thanks for your reply, I have an appointment with a E.N.T. at the end of the week and the MRI scan was all clear,I dont know what else to try if the E.N.T. can't find anything
wrong.
lazza

 
Old 02-22-2011, 01:01 PM   #7
Junior Member
(female)
 
Join Date: Feb 2011
Location: United Kingdom
Posts: 12
lazza123 HB User
Re: dizziness

Hi Mike,
It look's like you may have found a solution to your dizziness, I do hope so. I think I may mention my BP again and ask if I can try a low dose medication (the doctors have monitored my B.P. for the last five years on and off) and still no meds. (BP last week was 181/103) I don't drink a lot and I don't smoke. I think I should be on meds but I am no doctor.
thanks for reading my messages,
Lazza

 
Old 02-22-2011, 01:25 PM   #8
Senior Veteran
(female)
 
Flutterbye77's Avatar
 
Join Date: Mar 2008
Location: Greenwood Village, Colorado
Posts: 966
Flutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB User
Re: dizziness

Your BP is far from borderline. When I had a reading like that I went to the ER. You need to be on meds. What doctor told you your BP was borderline??

 
Old 02-22-2011, 02:39 PM   #9
Senior Veteran
(male)
 
Join Date: Sep 2005
Location: Egypt
Posts: 1,671
cartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB User
Re: dizziness

Lazza,

Medications are not walking in the park , they have horrible horrible side effects. Try to avoid them if possible! it ruined my life Lazza
Your BP is very high, this isn't a borderline. But maybe you had a drink that caused such a high reading? or other triggers?
Mike

Last edited by cartner; 02-22-2011 at 02:41 PM.

 
The Following User Says Thank You to cartner For This Useful Post:
lazza123 (02-23-2011)
Old 02-22-2011, 03:03 PM   #10
Senior Veteran
(female)
 
Flutterbye77's Avatar
 
Join Date: Mar 2008
Location: Greenwood Village, Colorado
Posts: 966
Flutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB User
Re: dizziness

I don't think all meds have horrible side effects, we all react differently. Lazza's readings are far from borderline and having her avoid meds is probably not a good idea.

 
The Following User Says Thank You to Flutterbye77 For This Useful Post:
lazza123 (02-23-2011)
Old 02-22-2011, 03:30 PM   #11
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: dizziness

lazza, how long has you BP been so high? Your last reading of 181/103 is far from borderline. If your BP is like that often it most certainly could be causing your dizzyness. Why your Dr. has not tried you on some kind of med. is above and beyond me. You also may have an inner ear problem but even so, a very high BP like that is not helping.

I would urge you to talk to your Dr. and ask him/her why they don't feel you should be put on some meds, even a low dose of something to bring it down. Yes many meds. have side effects, but that is where your Drs. job comes in to switch you to something else if you can't tolerate it as there are many choices out there.

Hopefully you get some answers soon, and PLEASE, do not fool around with BP at that range.

Take care, and best wishes...JJ....
__________________
When you come to the end of your rope..tie a knot and hang on!

 
Old 02-23-2011, 10:09 AM   #12
Junior Member
(female)
 
Join Date: Feb 2011
Location: United Kingdom
Posts: 12
lazza123 HB User
Re: dizziness

Hi MIke
Thank you all for your thoughts, I will keep you all informed on anything I might find out.
By the way Mike I really don't dink (1 or 2 glasses of wine every few months, I don't think that would be causing high bp and dizziness.
speak to you soon
many thanks
lazza.

 
Old 02-23-2011, 01:45 PM   #13
Senior Veteran
(female)
 
Flutterbye77's Avatar
 
Join Date: Mar 2008
Location: Greenwood Village, Colorado
Posts: 966
Flutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB User
Re: dizziness

You need to be on meds. I went to the ER both times my BP got that high. The third time it did I was in a cardios office and he didn;t even blink an eye. lol

I hope you get this resolved soon. Most of us just have hypertension, changing your diet and exercise helps, but doesn't always or should I say usually fix the problem.

I was off meds and my bp was 98/70. I am back on again ( no surprise there) because it seems like we always have to get back on them.

 
Old 02-26-2011, 07:58 AM   #14
Junior Member
(female)
 
Join Date: Feb 2011
Location: United Kingdom
Posts: 12
lazza123 HB User
Re: dizziness

Hi
My bp never goes below 149/90, and all I ever get it we will keep an eye on it for a while, I go every couple of months and it is the answer. I also have thyroid antibodies, and have blood tests every 6 months again the finding are up and down all the time and no meds, I am begining to feel that no one is taking me serious. I also suffer with bppv and sometime full bouts
of vertigo.

lazza

 
Old 02-26-2011, 04:40 PM   #15
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: dizziness

Do you think maybe it is time to switch Drs.? It seems your getting no results and are full of questions, but no answers. Just getting checked every few months and told keep an eye on it is a bit nuts, especially if they do nothing to help.

140/90 isn't really good and you also have other issues, but no meds. to help, that is almost like a total waste of your time and money.

Best of wishes...JJ
__________________
When you come to the end of your rope..tie a knot and hang on!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dizziness and Nausea caused by High-Blood Pressure? Amanda06 High & Low Blood Pressure 0 10-22-2007 06:04 AM
99/66 - LBP that may cause dizziness? alwayshotroddin High & Low Blood Pressure 17 01-06-2007 10:36 PM
Nausea and Dizziness with Zestril Maverik High & Low Blood Pressure 0 11-18-2006 12:00 PM
High Blood pressure and dizziness? SkipperH High & Low Blood Pressure 6 10-18-2005 03:55 AM
Dizziness with BP Meds greatdanemom High & Low Blood Pressure 2 03-15-2005 02:08 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!